# SDR MASA200400219

- Difficulty date: April 21, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 12,101 hours, 11,181 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Switch
- Condition: Loose
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, THE STAB TRIM MOVED UN-COMMANDED. MX OP CHECKED SYSTEM AND FOUND NO FAULTS. DURING OVER NIGHT MX THE FO'S TRIM SWITCH WAS FOUND TO BE LOOSE IN THE YOKE AND WAS REINSTALLED. OP CHECKS GOOD. NO PARTS USED
